# SDR SWAA2022031031492

- Difficulty date: June 19, 2019
- Submitted: March 10, 2022
- Operation: Air carrier
- Aircraft: N293WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36612
- Aircraft time: 41,189 hours, 24,517 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: 143A8126U31
- Condition: Corroded
- Location: Fwd Cargo Rh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMP.RH FLOOR SHIELD STA 500+13-19' CORROSION AROUND FASTNER HOLES / LIMIT STATEMENT DETERMINED FWD CARGO COMPARTMENT RH FLOOR SHIELD STA 500+13-19' RBL TO BE OUT OF LIMITS IAW SRM 53-30-53-1A-2. REMOVED RH FLOOR SHIELD IAW SRM 51-40-02-0G-0 VERIFIED NEW PN: 143A 8126U31 IAW BOEING DRAWING 143A0080 REV-FRAME 1. DIRLLED AND LOCATED NEW PN 143A8126U31 IAW SRM 51-40-05-0G-0 AND BOEING DRAWING 143A0080 REV- FRAME 1. INSTALLED NEW RH SHIELD IAW SRM 51-40-02-0G-0. ATAG WN2737
